The Singular Values of Involutory and of Idempotent Matrices.
Numerische Mathematik, Tome 5 (1963), pp. 234-237
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1963__5_131570,
author = {A.S. HOUSEHOLDER and J.A. CARPENTER},
title = {The {Singular} {Values} of {Involutory} and of {Idempotent} {Matrices.}},
journal = {Numerische Mathematik},
pages = {234--237},
year = {1963},
volume = {5},
zbl = {0118.01705},
url = {http://geodesic.mathdoc.fr/item/NUMA_1963__5_131570/}
}
A.S. HOUSEHOLDER; J.A. CARPENTER. The Singular Values of Involutory and of Idempotent Matrices.. Numerische Mathematik, Tome 5 (1963), pp. 234-237. http://geodesic.mathdoc.fr/item/NUMA_1963__5_131570/